# SDR SWAA085153

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 5,112 hours, 3,043 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 251A21021
- Condition: Loose
- Location: Elevator Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR FEEL DIFFERENTIAL PRESSURE LIGHT ILLUMINATED IN FLIGHT WITH APPEARANT SLOW LEAK IN A-HYDRAULIC SYSTEM.  FOUND LOOSE FITTING AT ELEVATOR FEEL COMPUTER.  SECURED PNEUMATIC FITTING PER MM.
